# SDR CALA2025061905710

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 75,590 hours, 26,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 4AB INOP. ONLY ONE SEAT LIGHTS INOP, MET ALL MINIMUM DISPATCH REQUAREMENTS FROM CARD 33160. REQUESTED MEL 3319E. MEL 3319E SEAT IS AT CLASS DIVIDER CORRECTION FOR SEAT 3B. REMOVED AND REPLACED BATTERY PACKS (BATTERY AND CHARGER) M1674 AND 1675 REF. 33-51-06. OPS CHECK GOOD.
